advertisement

Headache

Question
Posted by: JUNE ROOTHMAN | 2019/09/04

Q.

urizone 3G

i HAVE A SEVER URINARY TRACT BLADDER INFECTION MY DR GAVE ME URIZONE 3G I HAVE A TERRIBLE HEADACHE NOW FOR 2 DAYS IS IT A SIDE EFFECT AS i HAVE CHRONIC PANCREATITIS, DO YOU THINK i SHOULD ASK MY DOCTOR TO RATHER PUT ME ON CIBROBAY OR TAVANIC I HAVE TAKEN THE STRONGEST PAINKILLOER 100MG TRAMAHEXAL WONT RELIEVE MY HEADACHE IS IT POSSIBLE I NOW HAVE A SINUS INFECTION?

Expert's Reply

A.

Headache expert
- 2019/09/05

Dear June,

It is imperative that you go to your doctor and discuss it with him/her - I cannot make a diagnosis without examining you. If your headache persists then you need to be properly assessed by experts.

To contact The Headache Clinic (Cape Town, Johannesburg), call 011 484 0933, or e-mail to info10@theheadacheclinic.net

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.